# SDR SIMA200722901

- Difficulty date: August 14, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N219AE
- Make and model: Saab 340B
- Aircraft serial: 340B219
- Aircraft time: 23,128 hours, 24,697 cycles
- Propeller: Hamstd 14RF19
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249052
- Part serial: 900183
- Condition: Failed
- Location: Rt Propeller
- Part time: 19,724 hours, 11,593 cycles
- Component: Propeller, Hamstd
- Component part number: 8147212
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT PROPELLER SURGING, TORQUE FLUCTUATED PLUS/MINUS 3 PERCENT WITH ITT INCREASING AND DECREASING PLUS/MINUS 5 PERCENT WITH TORQUE.  REMOVED AND REPLACED RIGHT PROPELLER CONTROL UNIT IAW SAAB AMM 61-20-05.  PERFORMED OPERATIONAL CHECKS IAW SAAB AMM 61-00-00 AND 71-00-00 WITH NO DEFECTS.  AIRCRAFT RETURNED TO SERVICE.
